Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 6, NWS North Platte, NE

April 17, 2015Keith County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 17, 2015, 9:19 PM MDT for Keith County, Lincoln County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 9:19 PM MDT (03:19 UTC)
Expired
Apr 17, 2015, 10:15 PM MDT
In force
56 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Keith County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 4:37 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
441 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

546 
WUUS53 KLBF 180319
SVRLBF
NEC101-111-180415-
/O.NEW.KLBF.SV.W.0006.150418T0319Z-150418T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM MDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  EXTREME WEST CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1015 PM MDT/1115 PM CDT/

* AT 919 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
  OF PAXTON...AND MOVING NORTHWEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SARBEN...PAXTON...KEYSTONE...NEVENS...BROGANVILLE...BIG BALD HILL
  AND KINGSLEY DAM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 139 AND 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4123 10169 4135 10123 4101 10121 4101 10133
TIME...MOT...LOC 0320Z 135DEG 13KT 4106 10128

HAIL...1.25IN
WIND...60MPH

$$

SPRINGER
2 follow-up statements
636 
WWUS53 KLBF 180346
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 PM CDT FRI APR 17 2015

NEC111-180355-
/O.CAN.KLBF.SV.W.0006.000000T0000Z-150418T0415Z/
LINCOLN NE-
1046 PM CDT FRI APR 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL LINCOLN
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF LINCOLN 
COUNTY. 

LAT...LON 4123 10169 4134 10127 4105 10127 4104 10125
      4101 10125 4101 10133
TIME...MOT...LOC 0345Z 135DEG 13KT 4112 10136

$$

NEC101-180415-
/O.CON.KLBF.SV.W.0006.000000T0000Z-150418T0415Z/
KEITH NE-
946 PM MDT FRI APR 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KEITH COUNTY UNTIL 1015 PM MDT...

AT 944 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAXTON...AND
MOVING NORTHWEST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN KEITH COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
NEVENS AND BROGANVILLE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 139 AND 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4123 10169 4134 10127 4105 10127 4104 10125
      4101 10125 4101 10133
TIME...MOT...LOC 0345Z 135DEG 13KT 4112 10136

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
436 
WWUS53 KLBF 180416
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 PM CDT FRI APR 17 2015

NEC101-180426-
/O.EXP.KLBF.SV.W.0006.000000T0000Z-150418T0415Z/
KEITH NE-
1016 PM MDT FRI APR 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.

LAT...LON 4123 10169 4134 10127 4105 10127 4104 10125
      4101 10125 4101 10133
TIME...MOT...LOC 0346Z 135DEG 13KT 4112 10136

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 8:34 PM MDT, 45 minutes earlier.

Area forecast discussion, Apr 17, 8:34 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT FRI APR 17 2015

.MESOSCALE DISCUSSION...
ISSUED AT 925 PM CDT FRI APR 17 2015

THE TORNADO THREAT HAS DIMINISHED SIGNIFICANTLY AS CONDITIONS HAVE
BEEN MODIFIED BY RAIN COOLING AND DIURNAL COOLING. HOWEVER...THE
EVENING SOUNDING FOR NORTH PLATTE SHOWED CONVECTIVE POTENTIAL
ENERGY OF 1100 J/KG AND ABOUT 35KT FOR 0-6KM BULK SHEAR. THE LOW
LEVEL WIND WAS FAVORABLE FOR ROTATION IN THE CELLS. AFTER
COLLABORATION WITH THE STORM PREDICTION CENTER...WE CHOSE TO KEEP
THE TORNADO WATCH IN EFFECT RATHER THAN REPLACE IT WITH A SEVERE
THUNDERSTORM WATCH THE CONDITIONS ARE EXPECTED TO BECOME LESS
FAVORABLE FOR SEVERE WEATHER.

&&

.SYNOPSIS...
ISSUED AT 320 PM CDT FRI APR 17 2015

UPPER CLOSED LOW CENTERED OVER SOUTH CENTRAL COLORADO AS SEEN IN
IR. DIFFLUENCE ALOFT OVER CENTRAL NEBRASKA AND A DRY SLOT PUSHING
NORTH IN SOUTHEAST COLORADO AND SOUTHWEST KANSAS. WIDESPREAD
PRECIPITATION ASSOCIATED WITH UPPER LOW FROM NORTHERN COLORADO
SOUTHEAST WYOMING INTO NORTHERN NEBRASKA . LARGE AREA OF
CONVECTION FROM CENTRAL OKLAHOMA INTO BIG BEND OF TEXAS ALONG THE
DRY LINE.

&&

.UPDATE...
ISSUED AT 700 PM CDT FRI APR 17 2015

FORECAST HAS BEEN UPDATED TO INCLUDE THE TORNADO WATCH IN EFFECT
UNTIL 06Z.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 320 PM CDT FRI APR 17 2015

LARGE SLOW MOVING UPPER LEVEL LOW PRESSURE IS CENTERED ACROSS
SOUTHERN COLORADO LATE THIS AFTERNOON. SOME DRIER AIR ALOFT HAS
SPREAD INTO WESTERN KANSAS JUST AHEAD OF A SIGNIFICANT PV ANOMALY
MOVING INTO EASTERN COLORADO. THIS HAS ALLOWED MID AND UPPER LEVEL
CLOUDINESS TO THIN IN THAT AREA...AND AS INSTABILITY INCREASES DUE
TO SURFACE HEATING...SCATTERED THUNDERSTORMS WILL BE THE RESULT LATE
THIS AFTERNOON. THESE THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE
AS THEY MOVE NORTH INTO SOUTHWEST AND WESTERN NEBRASKA THIS EVENING.
THERE IS A CHANCE THAT AN ISOLATED SEVERE STORM OR TWO COULD OCCUR
THIS EVENING...GENERALLY ALONG AND SOUTH OF INTERSTATE 80...BUT NOT
EXPECTING WIDESPREAD SEVERE WEATHER. AM EXPECTING ANOTHER ROUND OF
DECENT RAINFALL HOWEVER...AND ANOTHER ONE HALF TO LOCALLY ONE INCH
OF RAIN IS LIKELY TO OCCUR AS THE BAND OF SHOWERS AND STORMS ROTATE
FROM SOUTH TO NORTH THROUGHOUT SOUTHWEST INTO WESTERN NEBRASKA THIS
EVENING. SO FAR...AREAS AROUND ONEILL AND OTHER LOCATIONS IN EASTERN
PORTIONS OF NORTH CENTRAL NEBRASKA HAVE NOT RECEIVED MUCH IN THE WAY
OF RAINFALL. THIS SHOULD CHANGE LATE TONIGHT AS BETTER MOISTURE AND
LIFT MOVE INTO THAT AREA FROM THE SOUTH.

THE UPPER LEVEL LOW WILL SLOWLY DRIFT INTO NORTHWEST KANSAS
SATURDAY. MODELS ARE SCOURING OUT SOME OF THE LOW LEVEL MOISTURE
ACROSS WESTERN AND SOUTHWEST NEBRASKA...WHICH WOULD MINIMIZE
INSTABILITY SOMEWHAT. BETTER LOW LEVEL MOISTURE WILL RESIDE ACROSS
SOUTH CENTRAL INTO CENTRAL NEBRASKA. THIS WOULD BE WHERE THE BETTER
CHANCE FOR A STRONG OR SEVERE STORM WOULD BE...BUT ALL AREAS WILL
HAVE AT LEAST A CHANCE FOR A SHOWER OR STORM AS THE COLD AIR ALOFT
ASSOCIATED WITH THE UPPER LOW WILL BE MOVING OVERHEAD.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 320 PM CDT FRI APR 17 2015

MODELS IN GOOD AGREEMENT IN MID AND LONG TERM SOLUTIONS AND HAVE
USED A BLEND WITH MORE EMPHASIS ON NAM IN THE MID TERM. SLIGHT
RISK HAS BEEN MOVED FURTHER EAST ON SATURDAY AS UPPER LOW AND DRY
LINE MOVES FURTHER EAST AND MOST OF WESTERN NEBRASKA IS DRY
SLOTTED. FOCUS SATURDAY NIGHT WILL BE TOWARDS NORTHWEST IN
DEFORMATION ZONE AND TO THE SOUTHEAST AS THUNDERSTORMS MOVE INTO
SOUTH CENTRAL NEBRASKA THROUGH THE EVENING. MADE MINOR ADJUSTMENTS
TO POPS AND QPF FIELDS FROM PREVIOUS FORECAST AND KEPT ISOLATED
THUNDER ACROSS THE FORECAST AREA THROUGH THE EVENING CHANGING TO
RW- AFTER MIDNIGHT CARRYING INTO SUNDAY MORNING AS WRAPAROUND
MOVES ACROSS WESTERN NEBRASKA WITH STRONG CAA. TEMPERATURES IN THE
LOW TO MID 50S FOR DAYTIME HIGHS SUNDAY AND MONDAY. LOWS IN THE
UPPER 20S TO AROUND 30 SUNDAY NIGHT AND MONDAY AS SKIES CLEAR AND
WE STAY ON THE COLD SIDE OF THE UPPER TROUGH OVER MINNESOTA. AS
SYSTEM MOVES INTO GREAT LAKES AND CONTINUES TO KEEP NORTH CENTRAL
BELOW NORMAL TEMPERATURES. UPPER TROUGH OVER THE WEST COAST BEGINS
TO EJECT WAVES INTO WESTERN NEBRASKA MID WEEK THAT WILL INTERACT
WITH A STATIONARY BOUNDARY ALONG THE NEBRASKA KANSAS BORDER AND
BRING SLIGHT RAINSHOWER CHANCES TO MAINLY SOUTHWEST ZONES THROUGH
FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 700 PM CDT FRI APR 17 2015

THUNDERSTORMS ARE LIKELY IN SOUTHWEST NEBRASKA INCLUDING OGA...
IML AND LBF. FOR OGA AND IML...LARGE HAIL IS POSSIBLE AND AN
ISOLATED FUNNEL MAY DEVELOP. OTHERWISE...WIDESPREAD RAIN WILL
RESTRICT VISIBILITY TO 3SM OR LOWER AND CEILING TO 1000 FEET AGL
OR LOWER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...SPRINGER
UPDATE...SPRINGER
SYNOPSIS...POWER
SHORT TERM...TAYLOR
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Apr 17, 3:20 PM MDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
420 PM CDT FRI APR 17 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-182130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
420 PM CDT FRI APR 17 2015 /320 PM MDT FRI APR 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A LOW PRESSURE SYSTEM CURRENTLY LOCATED OVER COLORADO WILL SLOWLY
MOVE TO THE EAST...PROVIDING PERIODS OF WIDESPREAD SHOWERS AND
POSSIBLY THUNDERSTORMS TONIGHT. A FEW SEVERE THUNDERSTORMS
CONTAINING LARGE HAIL MAY DEVELOP...MAINLY SOUTH OF A LINE FROM
OGALLALA TO NORTH PLATTE TO BRADY. NORTH OF THIS LINE...A FEW
STRONG THUNDERSTORMS ARE POSSIBLE. LOCALLY HEAVY RAIN COULD OCCUR
WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE LOW PRESSURE SYSTEM WILL MOVE ONTO THE SLOWLY ACROSS THE AREA
SATURDAY...PROVIDING ADDITIONAL CHANCES FOR SHOWERS AND
THUNDERSTORMS. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHWEST
NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Apr 17, 5:29 PM MDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 PM CDT FRI APR 17 2015

NEZ036-180015-
MCPHERSON NE-
629 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCPHERSON COUNTY UNTIL
715 PM CDT...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES WEST OF TRYON...MOVING NORTHWEST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
FLATTS AROUND 640 PM CDT.
SAND BEACH LAKE AROUND 655 PM CDT.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 191.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Special weather statement, Apr 17, 7:05 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT FRI APR 17 2015

NEZ023-035-180145-
ARTHUR NE-GRANT NE-
705 PM MDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR AND
SOUTHEASTERN GRANT COUNTIES UNTIL 745 PM MDT...

AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF ARTHUR...MOVING NORTHWEST
AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
LENA AROUND 720 PM MDT.
GREEN LAKE AND SAND PUDDIN LAKE AROUND 745 PM MDT.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 128 AND 142.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 167 AND 178.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Apr 17, 7:45 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT FRI APR 17 2015

NEZ057-059-180230-
KEITH NE-LINCOLN NE-
845 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN AND EASTERN
KEITH COUNTIES UNTIL 930 PM CDT/830 PM MDT/...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF SUTHERLAND RESERVOIR STATE
RECREATION AREA...OR 17 MILES WEST OF NORTH PLATTE...MOVING NORTHWEST
AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
SUTHERLAND RESERVOIR STATE RECREATION AREA AND O'FALLONS AROUND 855
PM CDT.
SUTHERLAND AROUND 900 PM CDT.
SARBEN AND PAXTON AROUND 820 PM MDT.
NEVENS AROUND 830 PM MDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 138 AND 164.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Apr 17, 7:50 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
850 PM CDT FRI APR 17 2015

NEZ057>059-180230-
KEITH NE-LINCOLN NE-PERKINS NE-
850 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...
SOUTHWESTERN LINCOLN AND EASTERN KEITH COUNTIES UNTIL 930 PM CDT/830
PM MDT/...

AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SUTHERLAND RESERVOIR
STATE RECREATION AREA TO 9 MILES NORTH OF WALLACE TO 10 MILES NORTH
OF DICKENS TO 8 MILES SOUTH OF WALLACE...AND MOVING NORTHWEST AT 15
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
WALLACE AROUND 900 PM CDT.
SARBEN AROUND 820 PM MDT.
SUTHERLAND RESERVOIR STATE RECREATION AREA AROUND 925 PM CDT.
SUTHERLAND...O'FALLONS AND COKER AROUND 930 PM CDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 144 AND 164.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER
Local storm report, Apr 17, 8:35 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             8 E CHAPPELL            41.09N 102.31W
04/17/2015  E1.00 INCH       DEUEL              NE   PUBLIC

            QUARTER SIZE HAIL COVERED THE GROUND.

&&

JGOMEZ
Local storm report, Apr 17, 9:12 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             3 SE BIG SPRINGS        41.03N 102.03W
04/17/2015  E1.25 INCH       KEITH              NE   PUBLIC

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 8:11 PM MDTSevere Thunderstorm WarningLBFDeuel42 min
Apr 17, 8:44 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.